# SDR SWAA2021070280735

- Difficulty date: June 6, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB LEADING EDGE PANEL 3RD RIB FROM INBOARD END CRACKED ; / [01] REMOVED LH STAB LE RIB AT LE STA 95.96 IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW RIB ASSY. AS P/N 186A1303-1 ATAG WN5727 PER DWG 186A1303 REV -; [03] C/W STEP 2; [04] LOCATED AND DRILLED NEW RIB ASSY. IAW SRM 51-40-05-0G-0; [05] C/W STEP 4 OK TO INSTALL; [06] INSTALLED NEW RIB ASSY. AT LE STA 95.96 IAW SRM 51-40-02-0G-0; DWG 186A1303 REV -; [07] REMOVED AND REPLACED LH STAB LE RIB ASSY. AT LE STA 95.96 IAW SRM 51-40-02-0G-0; DWG 186A1303 REV - . RESTORED CIC IAW AMM 51-21-91; [08] C/W STEP 7; [09] AUDIT C/W
